# SDR HEEA966514

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 0110010600
- Condition: Failed
- Location: Cockpit Gps
- Component: GPS165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS NOT PICKING UP SATELLITES AND LOCKS UP WHEN ENTERING A WAYPOINT.
